# SDR AALA20101108TUL03

- Difficulty date: November 1, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS 3 EACH DENTS WITH LESS THAN 3 INCHES BETWEEN THEM, LOCATED CENTER OF UPPER DOOR BETWEEN NUMBER 40 BEAMS.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38.
